# SDR SIMA20131029016

- Difficulty date: October 29, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 34,285 hours, 31,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 EMERGENCY LIGHT SIDEWALL ASSEMBLY CRACKED.  R & R NR 7 EMERGENCY LIGHT SIDEWALL ASSEMBLY IAW 145 AMM 33-50-12.  SEE NRWC E346938 FOR OPERATIONS CHECK.
